# SDR R61A201310111026

- Difficulty date: October 11, 2013
- Submitted: October 19, 2013
- Operation: Air carrier
- Aircraft: N323NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4323
- Aircraft time: 5,979 hours, 5,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85360131
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK, FOUND MULTIPLE DENTS ON LT SIDE FUSELAGE BETWEEN FS 281.0 AND 321.0, STR 6P-13P.  REQUIRES PERMANENT REPAIR ACCOMPLISHED ON RD 8/4-53-5756.  MX INSTALLED DOUBLER IAW RD 8/4-53-5756, ISSUE NR 1 DATED 10/11/2013.  DOUBLER ATTACHED TO LT SKIN PANELS 85360131 AND 85360111. ACFT REMAINS FOR COMPLETION.
